Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "belly fat"

reset

Tivicay Does It Increase Belly And Increase Fat Distribution, Man Boobs Back Fat?

Tivicay Does It Increase Belly And Increase Fat Distribution, Man Boobs Back Fat?

A myHIVteam Member said:

Gregory,
That is a big cuddos to you. However, remember that each of us has different metabolisms. Not all respond to meds the identical way. 1-2% of… read more

posted almost 3 years ago

What Can I Do To Lose The Belly Fat ?

What Can I Do To Lose The Belly Fat ?

Although like many of us the weight gain is a struggle, I finally have lost the weight, however I still have belly fat. It really was a shock to me because I have always been slender

A myHIVteam Member said:

It sucks people still get AIDS with so many meds. I have been pos since 1992 and can’t stand the meds.

posted 10 months ago

Belly Fat

Belly Fat

What has everyone used that has been able to lose the visceral belly fat that comes along with hiv? Exercise has done nothing to reduce mine and it fluctuates in size. I've thought about egrifta, but not sure the side effects are worth it and not sure I can get coverage on my insurance provider. Thoughts?

A myHIVteam Member said:

I tried agrifta to but it did not work and I was afraid of all the side effects so I stopped using it

posted 6 months ago

Biktarvy Weight Gain

Biktarvy Weight Gain

Hi guys I’m taking Biktarvy since June 2020, So far no side effect however I noticed I gained about 11 lbs only for 4 months. I’m a skinny person and putting some more weight it’s fine but I’m worried it’s too much for such a short time and mostly belly fat. My doc advised all hiv meds are causing weight gain - I’m going to gym and follow strong diet but I can’t manage this weight all the time. I’m just depressed as a person who never look fat, I’m thinking of stopping this meds. Does anyone… read more

A myHIVteam Member said:

I have been on Biktarvy for a while and yes I have gained a lot of weight since being on the medicine.

posted 3 months ago

How Do I Get Rid Of My Extended Belly

How Do I Get Rid Of My Extended Belly

Belly hyper extended

A myHIVteam Member said:

I used to have diarrhea constantly. I got sick of that so I started loperamide. now I never poop. I'm thinking I am backed up

posted about 4 years ago

For Those Of Us Suffering From Lipoatrophy And/or Lipodystrophy:

For Those Of Us Suffering From Lipoatrophy And/or Lipodystrophy:

Many feel the major culprits for Lipoatrophy, or loss of fullness in face. limbs, and rear, were the drugs AZT and Zerit. More are prone to Lipodystrophy, or visceral fat accumulation in your belly making it look bigger or fat accumulation in fat in upper back, who took Crixivan early on. As a long termer having had HIV 32 years I was on all three for quite a long time back in the 90's when med choices were few. And have both Lipoatrophy and… read more

A myHIVteam Member said:

Hello and I hope I can provide some information. I've been suffering from that for a while until I started injecting testosterone once a week and… read more

posted 7 months ago

Weight Gain Help Please

Weight Gain Help Please

I am so tired of the weight gain in very specific regions of my body. I have the large extended belly the buffalo hump, growing breasts and large neck. I have been eating healthy, avoiding all sweets, sodas, junk food but nothing helps. Is there anyone out there that can lead me in the right direction to loose the fat in these areas.?

A myHIVteam Member said:

So Stop taking them..i did 4 10 years..EVERYTHING WENT RIGHT BACK TO NORMAL!went back on 4 3 years...now iam off again...i hav to get off neds..so my… read more

edited, originally posted 10 months ago

Anyone Suffering From Viceral Belly Fat, Either Though Early Meds Like Zerit And Crixivan, Or HIV Itself?

Anyone Suffering From Viceral Belly Fat, Either Though Early Meds Like Zerit And Crixivan, Or HIV Itself?

I brought this up awhile ago, but just read an article in POZ or a journal that men with viceral fat have are 12% more likely have shorter lifespans than those that don't. Problem is, it is very hard to get rid of and get your BMI back to normal. Crunches don't do anything really. I have heard mainly exercise and special diet are the best. A friend said their are protocals for this either through medication,… read more

A myHIVteam Member said:

Egrifta is the only FDA approved therapy for HIV related Lipodystrophy.
Most insurance covers Egrifta and Theratechnology covers your Co-pay.
86% of… read more

posted 4 months ago

Has Anyone Taken Egrifta And How Has It Been Long Term

Has Anyone Taken Egrifta And How Has It Been Long Term

I saw one post that was 2 years old about Egrifta, but nothing recent. I suffer from belly fat that will not go away no matter how much I diet or exercise. Does anyone have any first hand experience with this drug? Since it is a growth hormone and I am lacking testosterone due to my blood pressure medicine that the doctor refuses to take me off of, I'm worried about taking it and my manboobs growing. any other suggestions to losing weight would be… read more

A myHIVteam Member said:

@A myHIVteam Member Yes, I have heard of this and have talked with one of the lawyers who is working on this case. But because I live in Michigan I will… read more

posted 12 months ago